# SDR SWIA2018090545015

- Difficulty date: September 5, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 37,330 hours, 32,224 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH. EMERGENCY DECLARED. (FLT 5792) FO: 09/05/2018. RESET AND OPERATED FLAPS. OK TO CONTINUE SERVICE IAW FIM.
